# SDR AALA201703219035

- Difficulty date: March 15, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 20,520 hours, 17,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT FORWARD MAIN CABIN SEAT TRACK AT Y276 BETWEEN FRAMES 12 AND 15. REPLACED SEAT TRACK IAW 53-00-00-3, REP 3, SRM 51-41-01, AND 51-43-03.
